Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 348, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 19, 2011, 6:02 PM CDT for Allen County, Monroe County, Kentucky. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 6:02 PM CDT (23:02 UTC)
- Expired
- Jun 19, 2011, 6:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Allen County, KY, Monroe County, KY
The radar
The Nashville radar (KOHX), 59 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 6:09 PM CDT | HAIL 1 | 7 Sse Scottsville, KY | FELL NEAR FOREST SPRINGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 12:52 PM CDT | Tornado Watch | SPC | 8 hr |
| Jun 19, 5:01 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1891 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
929
WUUS53 KLMK 192302
SVRLMK
KYC003-171-192330-
/O.NEW.KLMK.SV.W.0348.110619T2302Z-110619T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
602 PM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALLEN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHWESTERN MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 630 PM CDT
* AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR FOREST SPRINGS...MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
AMOS AND MOUNT ZION...
AKERSVILLE AND HOLLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3664 8628 3665 8629 3672 8629 3669 8589
3663 8591
TIME...MOT...LOC 2302Z 280DEG 27KT 3665 8616
WIND...HAIL <50MPH 1.00IN
$$
131 follow-up statement
079
WWUS53 KLMK 192319
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
619 PM CDT SUN JUN 19 2011
KYC003-171-192330-
/O.CON.KLMK.SV.W.0348.000000T0000Z-110619T2330Z/
ALLEN KY-MONROE KY-
619 PM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN MONROE AND SOUTHEASTERN ALLEN COUNTIES...
AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR MOUNT ZION...MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
AKERSVILLE...
ONE INCH HAIL WAS REPORTED WITH THIS STORM WHEN IT PASSED THROUGH
FOREST SPRINGS.
ADDITIONAL THUNDERSTORMS WERE DEVELOPING JUST TO THE WEST ALONG THE
STATE LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3664 8628 3665 8629 3670 8622 3669 8589
3663 8591
TIME...MOT...LOC 2319Z 280DEG 27KT 3665 8602
WIND...HAIL <50MPH 1.00IN
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:32 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jun 19, 2:32 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 332 PM EDT SUN JUN 19 2011 .SHORT TERM (TONIGHT AND MONDAY)... THE CWA IS WORKED OVER FROM THE MORNING MCS...AND REMNANT BOUNDARY ASSOCIATED WITH IT IS DRAPED ACROSS FAR SRN KY AT THE MOMENT. STRONG UPPER LEVEL WINDS...THE BOUNDARY...AND GOOD INSTABILITY HAVE LED SPC TO ISSUE A TORNADO WATCH FOR OUR FAR SRN TIER OF KY COUNTIES. THIS WATCH IS IN EFFECT UNTIL 00Z...HOWEVER THINK THE BEST CONVERGENCE AND INSTABILITY IS SOUTH OF OUR CWA SO WE MAY CANCEL THE WATCH BY THE AFTERNOON PACKAGE. THINK THE MAIN BOUNDARY WE NEED TO BE CONCERNED WITH EXTENDS FROM CENTRAL MO SEWD TO TN. THIS SHOULD LIFT NORTHWARD OVERNIGHT PROVIDING A FOCUS FOR CONVECTIVE DEVELOPMENT ON THE NOSE OF THE LOW-LEVEL JET THIS EVENING. TWO DIFFERENT SCENARIOS WILL OCCUR...EITHER SCATTERED STORMS WILL DEVELOP ALONG THE BOUNDARY ON THE LLJ NOSE...OR AN MCS MAY ORGANIZE OVER THE MID-MS VALLEY REGION AND MOVE OUR DIRECTION. THE NMM-WRF AND ARW-WRF SEEM TO HAVE AN OKAY HANDLE ON THIS SCENARIO SO WILL FOLLOW FOR THE SHORT-TERM. THESE MODEL SOLUTIONS MEAN ISOLATED SHRA/TSRA THIS AFTERNOON AT BEST...WITH THE BEST CHANCE OF STORMS DEVELOPING ALONG AND NORTH OF THE NORTHWARD MOVING BOUNDARY AFTER 00Z...BEST CHANCE BETWEEN 06-12Z. THESE STORMS OVERNIGHT COULD BE STRONG...WITH HAIL BEING THE MAIN THREAT NORTH OF THE BOUNDARY...AND POSSIBLY DAMAGING WINDS WITH ANY STORMS ALONG THE BOUNDARY. IF AN MCS FORMS AND COLD POOL TAKES OVER...THEN A SIMILAR SITUATION WILL OCCUR TOMORROW MORNING AS DID THIS MORNING WITH DMG WINDS BEING THE MAIN THREAT. NOT CONFIDENT ON RESULTANT CONVECTIVE MODE...BUT CONFIDENT STORMS WILL DEVELOP ALONG THE BOUNDARY OVERNIGHT INTO TOMORROW. THIS BOUNDARY APPEARS TO BECOME THE WARM FRONT OF A DEVELOPING SFC LOW OVER THE PLAINS. THIS WARM FRONT SHOULD LIFT NORTHWARD OVERNIGHT AND INTO MONDAY...SO THE THREAT FOR CONVECTION WILL MOVE NORTH TOMORROW AS WELL. THINK THAT BETWEEN 06-12Z TONIGHT...OUR SRN/SWRN CWA MAY BE PRECIP FREE...AND THE FOCUS WILL BE ACROSS CENTRAL KY NORTHWARD. FOR MONDAY...THE BEST CHC FOR STORMS WILL BE ACROSS THE NRN BLUEGRASS...N-CENTRAL KY AND SRN INDIANA. WITH THIS ONGOING MORNING PRECIP EXPECTED...WILL INCREASE CLOUD COVER THERE AND LOWER HIGH TEMPS OVER THE NORTH...MORE LIKE THE LOW-MID 80S. THINK OUR SOUTH WILL TAP INTO VERY WARM AIR...PERHAPS AS HIGH AS THE LOW 90S THERE. IN ADDITION...SOUTH OF THE BOUNDARY WE WILL SEE GUSTY SW WINDS. .LONG TERM (MONDAY NIGHT - SUNDAY)... MONDAY NIGHT - THURSDAY... MONDAY NIGHT SHOULD BE DRY WITH BRIEF RIDGING IN PLACE AHEAD OF THE NEXT SYSTEM. TUESDAY WE/LL BE IN THE WARM SECTOR OF A VERTICALLY STACK LOW PRESSURE SYSTEM OVER THE UPPER PLAINS STATES. SUSPECT WITH HIGHS IN THE LOW TO MID 90S AND CONVECTIVE TEMPS IN THE LOW 90S...WE MAY SEE SOME T-STORMS POP UP DURING THE LATE AFTERNOON/EVENING HOURS TUES DUE TO DIURNAL HEATING. ALSO...A SHORT/WV SHOOTING OUT AHEAD OF THIS SYSTEM WOULDN/T BE ENTIRELY IMPOSSIBLE TO HELP SET THINGS OFF. HOWEVER...WEDNESDAY WILL BE THE BEST DAY FOR STRONG TO SEVERE STORMS AS THE LOW PRESSURE/S COLD FRONT APPROACHES THE REGION. WITH PLENTY OF SPEED SHEAR IN PLACE THROUGHOUT THE COLUMN...ORGANIZED STORMS SEEM LIKELY. MODEL SOUNDINGS LOOK FAVORABLE FOR HAIL AND DAMAGING WIND THREATS. HOWEVER...SFC INSTABILITY MAY BE LIMITED BY CLOUDS FROM OVERNIGHT CONVECTION. WE/LL HAVE TO WAIT AND SEE HOW THAT ONE PLAYS OUT...BUT THE POTENTIAL IS THERE FOR STRONG TO SEVERE STORMS ON WED. THURSDAY WE/LL CONTINUE TO HAVE A CHANCE FOR STORMS...BUT STRENGTH AND TIMING WILL DEPEND ON HOW FAST THE COLD FRONT MOVES THROUGH THE AREA. THE LATEST 12Z GFS HAS A SLOWER SOLN WHICH MAY LEAD TO BETTER STORM COVERAGE THURS AFTERNOON...HOWEVER THE MORE PROGRESSIVE 12Z ECMWF MOVES THE FRONT THROUGH QUICKER AND CONVECTION MAY BE LIMITED TO EAST CENTRAL KY. AS FOR TEMPS FOR WED/THURS...WE/LL SEE A COOL DOWN WITH CONVECTION AND THE FRONT. HIGHS WED WILL BE IN THE MID 80S. HIGHS THURS WILL BE IN THE LOW TO MID 80S. FRIDAY - SUNDAY... THERE IS LOW CONFIDENCE IN THE WEEKEND FORECAST AS MODELS HAVE BEEN INCONSISTENT ON WHERE THE NEXT FRONTAL BOUNDARY SETS UP. BY THE LATEST EURO...THAT BOUNDARY LOOKS TO SET UP VERY CLOSE TO OUR REGION BRINGING MULTIPLE MCS/S THROUGH THE AREA. HOWEVER...THE LATEST GFS DEVELOPS AND KEEPS THE BOUNDARY TO OUR SW BRINGING A MOSTLY DRY WEEKEND FOR US. WE/LL NEED TO NARROW THAT DOWN IN COMING DAYS. MADE ONLY SMALL CHANGES TO THE FRI-SUN PERIOD FOR THIS FORECAST. && .AVIATION (18Z TAF ISSUANCE)... A WEAK SFC LOW OVER SWRN INDIANA AND A CONVERGENCE BOUNDARY FROM MO TO KY WILL STILL CREATE A CHANCE FOR SHRA/TSRA THIS AFTERNOON. TSRA WILL HAVE A BETTER CHC AT BWG...WITH SHRA AT SDF AND LEX. SKIES WILL GENERALLY BE VFR THOUGH MVFR CIGS WILL BE BRIEFLY SEEN AT AREA TERMINALS THIS AFTERNOON...MAINLY AT SDF AND LEX. SFC WINDS THIS AFTERNOON COULD BE GUSTY AT TIMES...WITH A SE TO SW DIRECTION. SKIES SHOULD SCATTER OUT SOME THIS EVENING WITH ANOTHER MCS EXPECTED TO DEVELOP TONIGHT OVER THE PLAINS AND MOVE EAST TOWARD OUR AREA TOWARDS THE 12Z TIME FRAME. THE LOCATION OF THIS WILL DEPEND ON THE SFC BOUNDARY...BUT A BETTER CHANCE FOR OVERNIGHT TO EARLY MONDAY MORNING CONVECTION RESIDES AT SDF AND LEX. WILL LIKELY JUST PUT CB OR VCTS IN THOSE TAFS FOR NOW. WHEREVER THE CONVECTION IS TOMORROW...CIGS/VSBYS COULD DROP TO MVFR/IFR. SOUTH OF THE CONVECTION SFC WINDS WILL BE GUSTING OUT OF THE SW. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........AL LONG TERM.........AMS AVIATION..........AL
Hazardous weather outlook, Jun 19, 5:30 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 630 PM EDT SUN JUN 19 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-077- 078-202230- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-ADAIR KY-RUSSELL KY- 630 PM EDT SUN JUN 19 2011 /530 PM CDT SUN JUN 19 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS MAY REDEVELOP THIS EVENING ACROSS THE AREA. A BETTER CHANCE FOR SCATTERED THUNDERSTORMS WILL BE OVERNIGHT AS A WARM FRONT LIFTS NORTHWARD ACROSS THE REGION. THE STRONGEST STORMS OVERNIGHT...SHOULD THEY DEVELOP...WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. ALL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND CLOUD-TO-GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS SHOULD BE ONGOING MONDAY MORNING AS A WARM FRONT LIFTS ACROSS THE REGION. THE BEST CHANCE FOR STORMS MONDAY WILL BE OVER SOUTH-CENTRAL INDIANA AND NORTH-CENTRAL KENTUCKY. A FEW STRONG STORMS WILL BE POSSIBLE WITH GUSTY WINDS AND SMALL HAIL BEING THE MAIN THREATS. ADDITIONAL THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH THURSDAY WITH AN UNSTABLE AIRMASS ACROSS THE REGION AND A SLOW MOVING COLD FRONT APPROACHING FROM THE MIDDLE MISSISSIPPI VALLEY. STRONG TO SEVERE STORMS MAY BE POSSIBLE ESPECIALLY ON WEDNESDAY WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. ANOTHER BOUNDARY WILL APPROACH THE AREA THIS WEEKEND POSSIBLY BRINGING SCATTERED THUNDERSTORMS TO THE AREA ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. KYZ070>076-081-082-202230- LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY- METCALFE KY-CUMBERLAND KY-CLINTON KY- 530 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED STORMS ARE EXPECTED THIS EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF LARGE HAIL...GUSTY WINDS...AND POSSIBLY AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS SHOULD BE ONGOING MONDAY MORNING AS A WARM FRONT LIFTS ACROSS THE REGION. THE BEST CHANCE FOR STORMS MONDAY WILL BE OVER SOUTH-CENTRAL INDIANA AND NORTH-CENTRAL KENTUCKY. A FEW STRONG STORMS WILL BE POSSIBLE WITH GUSTY WINDS AND SMALL HAIL BEING THE MAIN THREATS. ADDITIONAL THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH THURSDAY WITH AN UNSTABLE AIRMASS ACROSS THE REGION AND A SLOW MOVING COLD FRONT APPROACHING FROM THE MIDDLE MISSISSIPPI VALLEY. STRONG TO SEVERE STORMS MAY BE POSSIBLE ESPECIALLY ON WEDNESDAY WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. ANOTHER BOUNDARY WILL APPROACH THE AREA THIS WEEKEND POSSIBLY BRINGING SCATTERED THUNDERSTORMS TO THE AREA ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 13
In the hours before
Local storm report, Jun 19, 4:05 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
505 PM EDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG PATESVILLE 37.78N 86.72W
06/19/2011 HANCOCK KY EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON HIGHWAY 144 E IN
PATESVILLE. ALSO...ANOTHER TREE WAS REPORTED DOWN ALONG
STATE ROAD 2181 BETWEEN PELLEVILLE AND HAWESVILLE.
&&
EVENT NUMBER LMK1100922
SCHOETTMERLocal storm report, Jun 19, 5:05 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
605 PM EDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 AM TORNADO 1 SW HARNED 37.75N 86.42W
06/19/2011 BRECKINRIDGE KY NWS STORM SURVEY
EF-2 TORNADO REMOVED ROOF FROM HOME...DESTROYED
BARNS...AND SNAPPED AND UPROOTED TREES.
&&
EVENT NUMBER LMK1100923
13Local storm report, Jun 19, 5:07 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
607 PM EDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 AM TORNADO 2 SE HARNED 37.73N 86.40W
06/19/2011 BRECKINRIDGE KY NWS STORM SURVEY
EF-0 TORNADO DAMAGED THE ROOF OF A WELL CONSTRUCTED
BARN.
&&
EVENT NUMBER LMK1100924
13Special weather statement, Jun 19, 5:07 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
607 PM EDT SUN JUN 19 2011
KYZ072-073-192230-
ALLEN-SIMPSON-
507 PM CDT SUN JUN 19 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...
AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FRANKLIN...AND MOVING EAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
FRANKLIN...
HIGHLAND AND HICKORY FLAT...
EUBANKS FORD AND CLARE...
ALONZO AND FLEET...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
2 AND 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3665 8659 3665 8667 3672 8670 3676 8631
3665 8629 3664 8639 3666 8650 3664 8657
TIME...MOT...LOC 2207Z 265DEG 26KT 3668 8657
SCHOETTMERSpecial weather statement, Jun 19, 5:37 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
637 PM EDT SUN JUN 19 2011
KYZ073-192315-
ALLEN-
537 PM CDT SUN JUN 19 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND GUSTY WINDS...
AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF WESTMORELAND...AND MOVING
EAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...
ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
ADOLPHUS AND PETROLEUM...
FOREST SPRINGS...
AMOS AND HOLLAND...
MOUNT ZION...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3664 8618 3664 8639 3665 8641 3667 8642
3669 8642 3672 8598 3665 8597 3663 8598
TIME...MOT...LOC 2237Z 273DEG 24KT 3661 8632
SCHOETTMERSpecial weather statement, Jun 19, 5:56 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
656 PM EDT SUN JUN 19 2011
KYZ072-073-192330-
ALLEN-SIMPSON-
556 PM CDT SUN JUN 19 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND GUSTY WINDS MOVING ALONG THE TENNESSEE STATE LINE...
AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM LOCATED WHERE INTERSTATE 65 CROSSES THE STATE
LINE...MOVING EAST AT 30 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN...NICKEL SIZE HAIL...AND GUSTY
WINDS TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL IMPACT...
BORNES FORD AND NEW ROE...
ALONZO...
FLEET AND ADOLPHUS...
A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT. THUNDERSTORMS CAN
PRODUCE TORNADOES WITH VERY LITTLE WARNING!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3665 8659 3665 8665 3671 8664 3671 8620
3664 8618 3664 8639 3666 8650 3664 8657
TIME...MOT...LOC 2254Z 283DEG 30KT 3665 8646
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 5:43 AM CDT | Severe Thunderstorm Warning | LMK | Hancock | 47 min |
| Jun 19, 5:58 AM CDT | Severe Thunderstorm Warning | LMK | Ohio | 47 min |
| Jun 19, 6:10 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 46 min |
| Jun 19, 6:11 AM CDT | Tornado Warning | LMK | Meade | 34 min |
| Jun 19, 6:17 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson | 43 min |
| Jun 19, 6:26 AM CDT | Special Weather Statement | LMK | Butler | 49 min |
| Jun 19, 6:41 AM CDT | Severe Thunderstorm Warning | LMK | Meade | 34 min |
| Jun 19, 6:42 AM CDT | Tornado Warning | LMK | Breckinridge | 17 min |
| Jun 19, 6:42 AM CDT | Tornado Warning | LMK | Meade | 20 min |
| Jun 19, 6:47 AM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Meade | 28 min |
| Jun 19, 7:00 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 15 min |
| Jun 19, 7:03 AM CDT | Special Weather Statement | LMK | Edmonson, Warren | 27 min |
| Jun 19, 7:09 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Hart, Larue, Nelson | 36 min |
| Jun 19, 7:12 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 33 min |
| Jun 19, 7:16 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Henry, Jefferson, Nelson, Oldham, Shelby and 1 more | 29 min |
| Jun 19, 7:26 AM CDT | Special Weather Statement | LMK | Trimble | 34 min |
| Jun 19, 7:28 AM CDT | Special Weather Statement | LMK | Allen, Barren | 32 min |
| Jun 19, 7:31 AM CDT | Severe Thunderstorm Warning | LMK | Marion, Nelson, Washington | 14 min |
| Jun 19, 7:32 AM CDT | Severe Thunderstorm Warning | LMK | Trimble | 28 min |
| Jun 19, 7:42 AM CDT | Severe Thunderstorm Warning | LMK | Green, Marion, Nelson, Taylor, Washington | 33 min |
| Jun 19, 7:44 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Jessamine, Mercer, Nelson and 6 more | 31 min |
| Jun 19, 7:50 AM CDT | Tornado Warning | LMK | Washington | 25 min |
| Jun 19, 7:54 AM CDT | Severe Thunderstorm Warning | LMK | Barren, Cumberland, Metcalfe, Monroe | 36 min |
| Jun 19, 8:00 AM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Madison and 1 more | 30 min |
| Jun 19, 8:10 AM CDT | Severe Thunderstorm Warning | LMK | Monroe | 35 min |
| Jun 19, 8:10 AM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion, Taylor | 35 min |
| Jun 19, 8:13 AM CDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Russell | 47 min |
| Jun 19, 8:15 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Mercer, Woodford | 30 min |
| Jun 19, 8:42 AM CDT | Special Weather Statement | LMK | Bourbon, Fayette | 33 min |
| Jun 19, 5:07 PM CDT | Special Weather Statement | LMK | Simpson | 23 min |
| Jun 19, 5:37 PM CDT | Special Weather Statement | LMK | Allen | 38 min |
| Jun 19, 5:56 PM CDT | Special Weather Statement | LMK | Simpson | 34 min |
| Jun 19, 6:31 PM CDT | Special Weather Statement | LMK | Monroe | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.